Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fel_han

Can roaccutane cause fever? Pl help me..

Recommended Posts

need help.. I m developing a fever after taking roaccutane for 2 nights.. May I check if anyone have similar situation before? I m being prescribed with amoxyillin antibiotic for my fever.. Wonder if this anti biotic wld interfere with roaccutane.. Or should I stop

taking roaccutane? Pl help..

Share this post


Link to post
Share on other sites

I doubt there is any connection, antibiotics should not interfer with roaccutane as roaccutane is not antibacterial, it works by shrivelling up the oil glands on the skin. If anything the antibiotics might help clear up your acne. That said, you should check with your dermatologist if you have concerns.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×